# SDR AALA20180120002

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,615 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 106092
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. 4 EMERGENCY LIGHTS - MOUNTED ON CEILING PANEL, 2 EMERGENCY EXIT SIGNS AND EXTERIOR EMERGENCY LIGHT ALL FAILED TEST. REPLACED EMERGENCY LIGHT POWER SUPPLY M33099 PER AMM 33-51-06-960-803.
